# SDR DALA2021120907590

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 15,524 hours, 8,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3001 EMERG. PATH LIGHT AT SEAT 21C BROKEN. CORRECTIVE ACTION: INSTALLED NEW LIGHT ASSY PER A321 AMM 33-51. OK FOR SERVICE. (8402933)
